# SDR AALA202502215907

- Difficulty date: February 7, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,727 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING PANEL HAS INOP EMERGENCY LIGHT AT SEAT ROW 17 L/H. MAINTENANCE RELAMPED EMERGENCY LIGHT AT CEILING PANEL SEAT ROW 17LH, OPS CHECK GOODIAW B777 AMM 33-51-03-900-801.
